# SDR SWAA2021052525349

- Difficulty date: October 22, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUESSET CRACKED BS 500I STR19R / FWD CARGO REMOVED AND REPLACED GUSSET AT STA-500 I/ STR-19R PER SRM 51-40-02SA-M 326 A1200850
